# SDR SWAA085506

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 72,832 hours, 68,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323478
- Part serial: 1856
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ESCAPE SLIDE PRESSURE GAUGE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
